# SDR 95ZZZM146

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Part time: 5,628 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLT 5798 - EYW - CREW REPORTS, ON TAKEOFF LEFT ENGINE HAD COMPRESSOR STALLS.  THEN FAILED DIVERTED INTO NQX.  LANDED WITHOUT INCIDENT.  BORESCOPED LEFT ENGINE AND FOUND INTERNAL DAMAGE.  ENGINE IS CURRENTLY BEING REPLACED.
